skip to main content
Show Results with:

Results 1 - 10 of 255  for Explore Further

results 1 2 3 4 5 next page
Refined by: subject: Mathematics remove
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Article
Add to My workspace

A simple variation of the Marzke-Wheeler clock

General Relativity and Gravitation, 1989, Vol.21(7), pp.677-681 [Peer Reviewed Journal]

No full-text

View all versions
2
Material Type:
Article
Add to My workspace

Global and blow-up solutions for quasilinear parabolic equations with a gradient term and nonlinear boundary flux

Journal of Inequalities and Applications, 2014, Vol.2014(1), pp.1-10 [Peer Reviewed Journal]

Full text available

View all versions
3
Material Type:
Article
Add to My workspace

Some Generalized Difference Sequence Spaces Defined by Ideal Convergence and Musielak-Orlicz Function

Abstract and Applied Analysis, 2013, Vol.2013, 9 pages [Peer Reviewed Journal]

No full-text

View all versions
4
Material Type:
Article
Add to My workspace

Inequivalent projections of Hadamard matrices of orders 16 and 20

Metrika, 2003, Vol.57(1), pp.29-35 [Peer Reviewed Journal]

No full-text

View all versions
5
Material Type:
Article
Add to My workspace

Ricci flow for homogeneous compact models of the universe

General Relativity and Gravitation, 2011, Vol.43(12), pp.3381-3398 [Peer Reviewed Journal]

No full-text

View all versions
6
Material Type:
Article
Add to My workspace

Quantum Conditional Mutual Information and Approximate Markov Chains

Communications in Mathematical Physics, 2015, Vol.340(2), pp.575-611 [Peer Reviewed Journal]

Full text available

View all versions
7
Material Type:
Article
Add to My workspace

Steiner Ratio for Hadamard Surfaces of Curvature at Most k < 0

Journal of Mathematical Sciences, 2014, Vol.203(6), pp.777-788 [Peer Reviewed Journal]

No full-text

View all versions
8
Material Type:
Article
Add to My workspace

Reflecting a triangle in the plane

Graphs and Combinatorics, 1993, Vol.9(2), pp.97-104 [Peer Reviewed Journal]

No full-text

View all versions
9
Material Type:
Article
Add to My workspace

Existence and Stability of Positive Periodic Solutions for a Neutral Multispecies Logarithmic Population Model with Feedback Control and Impulse

Abstract and Applied Analysis, 2013, Vol.2013, 11 pages [Peer Reviewed Journal]

No full-text

View all versions
10
Material Type:
Article
Add to My workspace

Commutators of Multilinear Calderón-Zygmund Operator and BMO Functions in Herz-Morrey Spaces with Variable Exponents

Journal of Function Spaces, 2014, Vol.2014, 12 pages [Peer Reviewed Journal]

No full-text

View all versions

Results 1 - 10 of 255  for Explore Further

results 1 2 3 4 5 next page

Refine Search Results

Refine my results

Material type 

  1. Articles  (247)
  2. Books  (7)
  3. Conference Proceedings  (1)
  4. Refine further open sub menu

Creation date 

From To
  1. Before1972  (21)
  2. 1972To1984  (22)
  3. 1985To1996  (46)
  4. 1997To2008  (77)
  5. After 2008  (89)
  6. Refine further open sub menu

Language 

  1. English  (225)
  2. German  (14)
  3. Russian  (2)
  4. French  (2)
  5. Italian  (1)
  6. Refine further open sub menu

Try a new search

Ignore my search and look for everything

by this Author/Contributor:

  1. Luo, Liping
  2. Yau, Shing-Tung
  3. Cundy, Henry Martyn
  4. Koukouvinos, C.
  5. Evangelaras, H.

Searching Remote Databases, Please Wait